# SDR UHLA2014120300832

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 29,378 hours, 18,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ADVISORY.  PERFORMED POWER RESET.  AFTER ACFT POWERED BACK UP, MESSAGE REMAINED OFF.  OPS CHECKED GOOD IAW AMM 33-50-01.
